BibTeX record journals/apal/Edmundo00

download as .bib file

@article{DBLP:journals/apal/Edmundo00,
  author    = {M{\'{a}}rio J. Edmundo},
  title     = {Structure Theorems for o-Minimal Expansions of Groups},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {102},
  number    = {1-2},
  pages     = {159--181},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0168-0072(99)00043-3},
  doi       = {10.1016/S0168-0072(99)00043-3},
  timestamp = {Fri, 21 Feb 2020 21:18:46 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Edmundo00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics